# SDR QXEA2010080900476

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 8,989 hours, 9,808 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN PRESSURIZATION WITH BLEED SELECTOR AT NORMAL AT 250' PRESSURIZATION IS STABLE AND WITH IN LIMITS IN MAX POSITION. RETURNED TO FIELD. LANDING UNEVENTFUL. INTEROGATED CDS NO FAULTS FOUND IN CPC PG OR ECS PG. PERFORMED DVI OF ALL DOOR SEAS NO DEFECTS NOTED. PERFORMED OPS TEST OF BLEED AIR SYS IAW AMM TASKS 36-11-00-710-802 NO FAULTS NOTED.  PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW TASK 21-31-00-720-801 FUNCTIONAL TEST GOOD. UNABLE TO DUPLICATE AT THIS TIME. RETURNED TO SERVICE. NO PARTS REPLACED.
